thumbnail

Optimization of one-way wave equations.

Geophysics

By:
,

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

The theory of wave extrapolation is based on the square-root equation or one-way equation. The full wave equation represents waves which propagate in both directions. On the contrary, the square-root equation represents waves propagating in one direction only. A new optimization method presented here improves the dispersion relation of the one-way wave equation. -from Authors

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Optimization of one-way wave equations.
Series title:
Geophysics
Volume
50
Issue:
10
Year Published:
1985
Language:
English
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
1634
Last page:
1637
Number of Pages:
4